Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An efficient algorithm for obtaining the volume of a special kind of pyramid and application to convex polyhedra

Author: Ted Speevak
Journal: Math. Comp. 46 (1986), 531-536
MSC: Primary 52A25; Secondary 52-04
MathSciNet review: 829623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An efficient method is given for obtaining the volume of a pyramid of species $ n - 2$ whose base is a convex polygon. The pyramid is "transformed" into a simplex whose volume is computed directly. A refinement is provided to the Cohen-Hickey method for determining volumes of convex polyhedra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 52A25, 52-04

Retrieve articles in all journals with MSC: 52A25, 52-04

Additional Information

PII: S 0025-5718(1986)0829623-3
Keywords: Pyramid of species $ n - 2$, simplex, convex polyhedra, volume
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia